# SDR WX0A2024072632122

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 17,170 hours, 8,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Power Supply
- Component: Power Supply, Diehl
- Component part number: 321431
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU 11WL BATTERY FAULT. / REMOVED AND REPLACED EPSU BATTERY 11WL IAW AMM 33-51-38-04. OPS CHECK GOOD."
